Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Chelyabinsk. Gos. Univ., 2003, Issue 7, Pages 127–135 (Mi vchgu117)  

Mathematics

Конечномерная управляемость уравнений соболевского типа

O. A. Ruzakova

Chelyabinsk State University

Full text: PDF file (235 kB)
References: PDF file   HTML file

Citation: O. A. Ruzakova, “Конечномерная управляемость уравнений соболевского типа”, Vestnik Chelyabinsk. Gos. Univ., 2003, no. 7, 127–135

Citation in format AMSBIB
\Bibitem{Ruz03}
\by O.~A.~Ruzakova
\paper Конечномерная управляемость уравнений соболевского типа
\jour Vestnik Chelyabinsk. Gos. Univ.
\yr 2003
\issue 7
\pages 127--135
\mathnet{http://mi.mathnet.ru/vchgu117}


Linking options:
  • http://mi.mathnet.ru/eng/vchgu117
  • http://mi.mathnet.ru/eng/vchgu/y2003/i7/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
    Number of views:
    This page:22
    Full text:5
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022